Follow
Sunil Kumar
Sunil Kumar
Amrita, Vishwa Vidhyapeetham
Verified email at ch.amrita.edu
Title
Cited by
Cited by
Year
An optimal fourth order derivative-free numerical algorithm for multiple roots
S Kumar, D Kumar, JR Sharma, C Cesarano, P Agarwal, YM Chu
Symmetry 12 (6), 1038, 2020
202020
On a class of optimal fourth order multiple root solvers without using derivatives
JR Sharma, S Kumar, L Jšntschi
Symmetry 11 (12), 1452, 2019
202019
On derivative free multiple-root finders with optimal fourth order convergence
JR Sharma, S Kumar, L Jšntschi
Mathematics 8 (7), 1091, 2020
112020
Development of optimal eighth order derivative-free methods for multiple roots of nonlinear equations
JR Sharma, S Kumar, IK Argyros
Symmetry 11 (6), 766, 2019
62019
An efficient derivative free one-point method with memory for solving nonlinear equations
JR Sharma, S Kumar, C Cesarano
Mathematics 7 (7), 604, 2019
52019
Ball convergence of an efficient eighth order iterative method under weak conditions
JR Sharma, IK Argyros, S Kumar
Mathematics 6 (11), 260, 2018
42018
Efficient methods of optimal eighth and sixteenth order convergence for solving nonlinear equations
JR Sharma, S Kumar
SeMA Journal 75 (2), 229-253, 2018
42018
An efficient class of fourth-order derivative-free method for multiple-roots
S Kumar, D Kumar, JR Sharma, IK Argyros
International Journal of Nonlinear Sciences and Numerical Simulation, 2021
22021
An excellent numerical technique for multiple roots
JR Sharma, S Kumar
Mathematics and Computers in Simulation 182, 316-324, 2021
22021
Generalized Kung–Traub method and its multi-step iteration in Banach spaces
JR Sharma, S Kumar, IK Argyros
Journal of Complexity 54, 101400, 2019
22019
A new class of derivative-free root solvers with increasing optimal convergence order and their complex dynamics
JR Sharma, S Kumar, H Singh
SeMA Journal, 1-20, 2022
12022
A class of accurate Newton–Jarratt-like methods with applications to nonlinear models
JR Sharma, S Kumar
Computational and Applied Mathematics 41 (1), 1-28, 2022
12022
A Family of Derivative Free Optimal Fourth Order Methods for Computing Multiple Roots
S Kumar, D Kumar, JR Sharma, L Jšntschi
Symmetry 12 (12), 1969, 2020
12020
Convergence analysis of weighted-Newton methods of optimal eighth order in Banach spaces
JR Sharma, IK Argyros, S Kumar
Mathematics 7 (2), 198, 2019
12019
An excellent derivative-free multiple-zero finding numerical technique of optimal eighth order convergence
JR Sharma, S Kumar
ANNALI DELL'UNIVERSITA'DI FERRARA 68 (1), 161-186, 2022
2022
To study of complex dynamics of some iterative techniques for computing multiple roots
S Kumar, D Kumar, JR Sharma, R Kumar
AIP Conference Proceedings 2435 (1), 020033, 2022
2022
A Class of Higher-Order Newton-Like Methods for Systems of Nonlinear Equations
JR Sharma, S Kumar, IK Argyros
International Journal of Computational Methods 19 (02), 2150059, 2022
2022
A Family of Derivative Free Algorithms for Multiple-Roots of Van Der Waals Problem
S Kumar, R Behl, E MartŪnez, F Mallawi, S Alharbi
Symmetry 14 (3), 562, 2022
2022
A family of derivative-free methods for solving nonlinear equations
S Kumar, JR Sharma
ANNALI DELL'UNIVERSITA'DI FERRARA 67 (2), 355-367, 2021
2021
Convergence Analysis and Dynamical Nature of an Efficient Iterative Method in Banach Spaces
D Kumar, S Kumar, JR Sharma, L Jantschi
Mathematics 9 (19), 2510, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20